MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. 3D KNEE; INSERT, 3D EX SZ 4RT 13MM

ENCORE MEDICAL, L.P. 3D KNEE; INSERT, 3D EX SZ 4RT 13MM
Model Number 392-13-704
Health Effect - Clinical Code No Information (3190)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to loosening.The previous surgery and the surgery detailed in this investigation occurred 12.8 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to tibial and femoral loosening.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 4RT 13MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758 6313
MDR Report Key8526928
Report Number1644408-2019-00324
Device Sequence Number19461930
Product Code OIY
UDI-Device Identifier00888912120753
UDI-Public(01)00888912120753
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model Number392-13-704
Device Catalogue Number392-13-704
Device Lot Number59605051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-020, LOT 005A1232; 010-55-020, LOT 005A1233; 010-55-025, LOT 006A1346; 010-55-025, LOT 006A1349; 236-02-104, LOT 963A1057; 335-02-104, LOT 304B1041
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR